Skip to main content

Items where Author, Editor or other role is "Dowie, E."

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: A | C | D | Q
Number of items: 6.

A

Ankiewicz, Adrian, Bassom, Andrew P., Clarkson, Peter, Dowie, Ellen (2017) Conservation Laws and Integral Relations for the Boussinesq Equation. Studies in Applied Mathematics, 139 (1). pp. 104-128. ISSN 0022-2526. E-ISSN 1467-9590. (doi:10.1111/sapm.12174) (KAR id:61648)
Format: PDF

Ankiewicz, Adrian and Bassom, Andrew and Clarkson, Peter and Dowie, Ellen (2016) Conservation laws and integral relations for the Boussinesq equation. Technical report. arXiv.org (KAR id:59908)
Format: PDF

C

Clarkson, Peter, Dowie, Ellen (2017) Rational solutions of the Boussinesq equation and applications to rogue waves. Transactions of Mathematics and Its Applications, 1 (1). ISSN 2398-4945. E-ISSN 2398-4945. (doi:10.1093/imatrm/tnx003) (KAR id:64073)
Format: PDF

Clarkson, Peter and Dowie, Ellen (2016) Rational solutions of the Boussinesq equation and applications to rogue waves. Technical report. arxiv.org (KAR id:59906)
Format: PDF

D

Dowie, Ellen (2018) RATIONAL SOLUTIONS OF NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS. Doctor of Philosophy (PhD) thesis, University of Kent,. (KAR id:66565)
Format: PDF

Q

Quinlan, Kathleen M., Ahn, Mi Young, Adewumi, Barbara, Dowie, Ellen (2021) Approaches to addressing continuation and attainment gaps for Black Asian and Minority Ethnic (BAME) students at the University of Kent. Transforming Access and Student Outcomes (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:95143)
Format: XML Word Processing Document (DOCX) Format: PDF

This list was generated on Mon Sep 26 20:17:58 2022 BST.